# SDR VNAA9908005

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS STRUCK BY A PICKUP TRUCK WHILE SITTING STATIC AT THE GATE.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO PIT FOR REPAIR.  THE FERRY TOOK PLACE WITHOUT INCIDENT.  PIT MAINTENANCE INSPECTED AND RETURNED THE AIRCRAFT TO SERVICE PER DORNIER RAS 328-53-817 AND DORNIER SPR 21708.
